# SDR REXA97104

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Gate
- Part number: 6225812001
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AHARS FAILED IN-FLIGHT.  REPLACED RT FLUX GATE.  (X)
